# SDR HALA2018120600633

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 21,498 hours, 3,283 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT ENG START 2 TIMES ON NR 1 GOT ENG 1 REV FAULT ENG 1 SHAFT PROT FAULT. RESET FADEC 1 PERFORMED ENG START, NO FAULTS. NR 1 ENG OK FOR SVC IAW TSM 73-21-00.
